EconPapers    
Economics at your fingertips  
 

SOME CHAOTIC MATHEMATICAL MODELS WITH STOCHASTIC RESETTING

Ilknur Koca and Abdon Atangana
Additional contact information
Ilknur Koca: Department of Accounting and Financial Management, Seydikemer High School of Applied Sciences, Mugla Sıtkı Kocman University, Mugla, Turkey
Abdon Atangana: ��Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9301, South Africa‡Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, Taiwan

FRACTALS (fractals), 2022, vol. 30, issue 08, 1-23

Abstract: A system of three nonlinear equations that depict chaotic behavior was considered in this work. We looked at four cases: one with a power-law property; one with a fading memory effect; one with a transition from stretched exponential to power-law; and one with a stochastic component. We have presented a detailed analysis of stability and we have suggested a number similar to the reproductive number in the case of epidemiology. At this stage, we did not provide a physical meaning for such a number. However, such a number may be useful. A numerical scheme based on the Lagrange polynomial interpolation was used to solve the respective models numerically. Numerical simulations were performed for different values of fractional orders and densities of randomness and piecewise ideas.

Keywords: Stochastic Chaotic Models; Fractional Differential Operators; New Number; Lagrange Polynomial Interpolation (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0218348X22402125
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:fracta:v:30:y:2022:i:08:n:s0218348x22402125

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0218348X22402125

Access Statistics for this article

FRACTALS (fractals) is currently edited by Tara Taylor

More articles in FRACTALS (fractals) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:fracta:v:30:y:2022:i:08:n:s0218348x22402125